# SDR HALA2010090100386

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,457 hours, 31,442 cycles
- Engine: Ge CF680
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RAN PACKS AND TROUBLESHOT PACK SYS IAW FIM 21-51-00-1 ALL CHECKS WERE NORMAL-PACK TEMP CONTROLLER BITE HAD NO FAULTS-OK FOR SERVICE.  RAN PACKS AND TROUBLESHOT PACK SYS IAW FIM 21-51-00-1.  ALL CHECKS WERE NORMAL-PACK TEMP CONTROLLER BITE HAD NO FAULTS-OK FOR SERVICE.
